# SDR 03FDEA00814

- Difficulty date: May 25, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11
- Aircraft serial: 48553
- Aircraft time: 39,197 hours, 5,391 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: NRC6753504
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - INBOARD TRAILING EDGE FLAP, OUTBOARD AFT FLAP -HINGE FITTING   FOUND LT AND RT PIVOT BEARING BORE HOLES WITH CORROSION (FLAP SIDE).  REPAIR CARRIED-OUT AS PER CMM 57-52-03 AND FEDEX EA 1-5750-69351 - WINGS - RT INBOARD FLAP OUTBOARD HINGE CORROSION - REPAIR.
